MAUDE Adverse Event Report: CONMED CLEANGUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

CONMED CLEANGUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Catalog Number DIS150
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the reported device has not been returned to conmed for evaluation and no photographic evidence was provided.Should the device be returned, an evaluation will be performed.Upon completion of the complaint investigation a supplemental and final report will be filed.We will continue to monitor per regulatory requirements to help ensure patient safety.Requesting information from reporter if device will be returned.
 
Event or Problem Description
This complaint was created due to the receipt of a medsun report (b)(4) on 23jan26.The current complaint database has been researched for this event and there were no findings.The report was found to be written against dis150, disposable marked spring tip guidewire,1.86 mm x 210 cm, device.It was stated that the device was being used during an esophagogastroduodenoscopy procedure in (b)(6) 2025, day unknown.The report stated, ¿during the egd [esophagogastroduodenoscopy] procedure, the spring guidewire portion was advanced into the patient's esophagus through the gif [gastrointestinal fiber-optic] scope.Once the wire was in place the scope was retracked out and the wire was left in desired place.The blue tip of the guidewire was inserted into the savory distal tip while the guidewire was held in place.Dr.[redacted] instructed [redacted], the tech, to pull guidewire as he was advancing the savory into the patient's esophagus.[redacted] informed dr.[redacted] that he felt tension when pulling on the guidewire until the wire becomes loose.Once the wire was removed [redacted] continued to insert the savory and complete the dilation.After removing the savory, dr.[redacted] reentered the patient's esophagus with the gif scope and was able to see that the spring of the guidewire had broken off and was inside the patient.Dr.[redacted] used a rat tooth forceps to successfully remove the spring guidewire tip from the patient.Dr.[redacted] noted that there was no harm to the patient during the dilation.".There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to remove the guidewire from packaging and remove the tape attached to wire.Carefully inspect it for any damage that may have occurred during transit or handling.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CLEANGUIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd.
largo, FL 33773
7273995358
MDR Report Key24321313
Report Number3007305485-2026-00012
Device Sequence Number15838250
Product Code OCY
UDI-Device Identifier10653405986553
UDI-Public(01)10653405986553(17)270711(10)202507114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDIS150
Device Lot Number202507114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown
Patient EthnicityNon Hispanic